# SDR C77A20160312001

- Difficulty date: March 12, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Fuselage
- Part time: 18,841 hours, 14,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE CABIN LATERAL SEAT TRACK, PN 170-02056-008.  THERE ARE 3 EACH DAMAGED AREAS CONSISTING OF THE FOLLOWING DIMENSIONS, 1.0 INCH X .50 INCH X .030 INCH DEEP, 1.40 INCHES X 1.0 INCH X .035 INCH DEEP & 1.60 INCHES X 1.50 INCHES X .035 INCH DEEP.  REF ATTACHED FIGURES IDENTIFYING DAMAGE LOCATIONS.  PERMANENT REPAIR BY REPLACEMENT IS ACCOMPLISHED IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES.  SINCE THE TRACK IS A DIRECT REPLACEMENT, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MX PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-029 UNDER WO 2040197.
